MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM DRILL FOR FIBERTAK; DRILL BIT

ARTHREX, INC. 1.8MM DRILL FOR FIBERTAK; DRILL BIT
Model Number 1.8MM DRILL FOR FIBERTAK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Visual evaluation on the returned device showed did not showed any abnormalities.As stated in the event description device work as intended.This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.
 
Event or Problem Description
On 09/30/2021, it was reported by a sales representative via e-mail that while the surgeon was performing a labral repair on (b)(6) 2021, quantity 6 of an ar-3638, lot: 13255279, pull out at various points during the implanting/tension process.The surgeon also used the reusable curved guide with the 1.8mm drill, ar-3600nd-2, lot: 12691838, cycling multiple times as recommended and pulling back to set the anchor.The case was completed by drilling new spots and placing new ar-3638 from a different lot.

Brand Name
1.8MM DRILL FOR FIBERTAK
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19484528
Report Number1220246-2024-05235
Device Sequence Number12739133
Product Code HTW
UDI-Device Identifier00888867101982
UDI-Public00888867101982
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1.8MM DRILL FOR FIBERTAK
Device Catalogue NumberAR-3600ND-2
Device Lot Number12691838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown